| Model Number |
PXYWT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Diplopia/Double Vision (4802)
| Date of Event |
04/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced double vision and poor near vision.Clinical reason being mentioned as unable to get better vision than 20/50 and poor near vision.The iol was explanted and exchanged with unspecified monofocal lens in the secondary implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).